Hi. I have been having a very low time lately and at first my doctor increased my Wellbutrin from 300 to 450 mg, which, after about
5 days was way too much for me, so I had to back down to 300. I am also on Xanax (2mg/day) and Seroquel (300mg/day). Today my doctor suggested I think about
adding Lithium. After she explained the side effects I was not very hopeful and am afraid to try it. She said I could gain weight, be thirsty and frequent urination, have kidney problems, thyroid problems, tremors, etc. I didn't like the sound of all this. She wanted to put me back onto Effexor in addition to what I am already on. I was on Effexor for over 6 years and was unable to have any sexual sensations whatsoever. After years of feeling angry and castrated I vowed not to go back on it again, although it was the most effective medication I have ever been on. I am recently remarried and don't want to add that problem to everything else going on. So I just wanted to know if anyone out there has some insight to being on Lithium. Thank you for your input. I am a 46 year old female.
I have been on all of the following medications either in combo or singularly:
I have also had ECT treatments.